Has anyone used "Myer's cocktail" IV for infectious or autoimmune

Posted by jjgardner @jjgardner, Apr 8, 2017

I tested positive for inactive TB, also have a Lyme like infection, and status migraines. Just finished coarse of doxycycline over 6 weeks and now have to start treatment for the inactive TB for 9 months. A friend suggested I look into this Myers Cocktail which is given IV every week to boost the immune system. The side effects of the new medicines mimic the Lyme disease that I have been on medication trying to get rid of, the infectious disease dr. Does not want me to continue to take The doxycycline again but I am still symptomatic. I am also having migraines, usually between 3-8 in 24 hr period which have gotten better since being on The doxycycline also getting Botox and numerous other drugs.
Sorry this is getting to long so I’ll leave it at this.
Thank you for your time.

Interested in more discussions like this? Go to the Infectious Diseases group.

Hi @jjgardner,

You might wish to view this discussion, “Vectibix” where @davy80 talks about Myers cocktail, and may have more insight to share with you.

I would sincerely encourage you to read this conversation about inactive or latent TB, as well:
LOOKING FOR PATIENTS THAT HAVE LATENT TUBERCULOSIS AND KNOW ABOUT THEIR MEDICINES: http://mayocl.in/2nSx4tJ
I’m confident that @flor @melissa23 @danielad will return to share their experiences.

@jjgardner, may I ask what Lyme disease-like infection or symptoms do you have? What treatment has been prescribed for the latent TB?

REPLY

Looking for anyone diagnosed with latent TB. I was just given this diagnosis and am wondering about what treatment regime you have been on. I am concerned about being on such a controversial med for 6 months. I have tested positive for TB for ,30 years but always have chest X-Ray and told I am fine. Now all of a sudden I am put on drugs for 6 months. I was told I could be a walking time bomb for TB, and could get it any time.

REPLY
@suzanne2

Looking for anyone diagnosed with latent TB. I was just given this diagnosis and am wondering about what treatment regime you have been on. I am concerned about being on such a controversial med for 6 months. I have tested positive for TB for ,30 years but always have chest X-Ray and told I am fine. Now all of a sudden I am put on drugs for 6 months. I was told I could be a walking time bomb for TB, and could get it any time.

Jump to this post

Can you share a bit about the doctor who made this recommendation, whether you had a recent culture, and the medications prescribed?
I am curious because a couple of years ago, my daughter was treated for latent TB (workplace acquired), but was later told by a different ID doc that her condition did not meet the current "threshold for antibiotic treatment."

REPLY

I always test positive with the skin test so I had blood drawn and tested positive with the quantiferon gold test that was sent to Mayo to be read. Then chest X-Ray to prove lungs were negative. I got a prescription for isoniazid for 6 month treatment.

REPLY
@suzanne2

I always test positive with the skin test so I had blood drawn and tested positive with the quantiferon gold test that was sent to Mayo to be read. Then chest X-Ray to prove lungs were negative. I got a prescription for isoniazid for 6 month treatment.

Jump to this post

If the prescribing doctor is an infectious disease specialist, you could ask why the decision to treat – number of colonies, etc. If not, perhaps you can consult with either an ID or TB specialist for a more complete explanation.
Sometimes recommendations to treat when asymptomatic may be made based on the strain of TB found, other health conditions you have, where you live, how much exposure you have.
Sue

REPLY

I can speak to the Meyer’s Cocktail. I took them twice a week religiously for many years and now I do not take them. I did/ do not have TB but I was diagnosed with Lyme and Bartonella. I didn’t feel any better when I was on the IVs vs now that I am off but my veins are slightly messed up from all the IVs. I am not a medical practitioner but I would suggest you try them and see if it makes you feel better. You won’t have any adverse reaction from taking these IVs as they include high amounts of basic vitamins and minerals.

REPLY
Please sign in or register to post a reply.
  Request Appointment